# SDR ASAA2017090721840

- Difficulty date: September 7, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 45,513 hours, 15,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS RANDOMLY TURN ON AND OFF.  ACFT GROUNDED.  FOUND THE L1 DOOR & SLIDE LIGHTS ILLUMINATING RANDOMLY. REPLACED THE M1675 BATTERY PACK IAW AMM 33-51-06. OPS NORMAL.
